# SDR AALA960752

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49594
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 1309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FWD SIDE OF BULKHEAD STATION 1309 LEFT AT BOTTOM OF BULKHEAD BETWEEN NR 1 AND NR 2 SEAT TRACKS.  REMOVED CORROSION AND INSTALLED DOUBLER PER SRM 53-01.  (M)
